# SDR DALA2024070806866

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N420DX
- Make and model: Airbus A330-941
- Aircraft serial: 2021
- Aircraft time: 7,525 hours, 852 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3420 - ATB/DE AIRCRAFT PERFORMED AIR TURN BACK TO HND AND CREW DECLARED EMERGENCY DUE TO LIGHTNING STRIKE WITH RIGHT ENGINE STALL MESSAGE. CORRECTIVE ACTION: PER TSM CLEARED FAULTS RAN ENGINE FOR FIVE MINUTES AND NO FAULTS RETURNED. NO FURTHER ACTION REQUIRED. NO FINDINGS ON LIGHTNING STRIKE INSPECTION. (5766447)
